# SDR ASAA2019012127892

- Difficulty date: January 21, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 47,435 hours, 14,254 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autoland Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PERFORMING AUTO LAND HGS, AUTO LAND PORTION UNSUCCESSFUL. AIRPLANE DRIFTED WELL OUTSIDE OF TOLERANCES TO THE LEFT APPROX 50 FEET, DISCONNECTED AUTO PILOT AND LANDED HGS PORTION APPEARED SUCCESSFUL. GROUNDED - YES. ACCOMPLISHED MAINT PRACTICE FOR LLM SPECIAL CONDITION- INBOUND CONDITION RELATED TO AUTOLAND REF AMM 22-00-01-730-807. NO FAULTS WERE LOGGED AND ALL TESTS PASSED DURING LAND VERIFY TEST, GRP #49, REF AMM 22-11-00/201. GROUND VERIFICATION SUCCESSFUL.
